# SDR COMA0670172

- Difficulty date: August 18, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 6,671 hours, 4,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT CROSSBEAM FOUND CRACKED AT LBL 11 AND RBL 12.  CUT OUT DAMAGED AREAS, PERFORMED LPI OF CUT OUT AREAS, FABRICATED REPAIR FILLERS AND DOUBLERS, INSTALLED PARTS IAW CRJ700 SRM 51-71-57, RESTORED PROTECTIVE TREATMENT.
